# SDR ZZDA2007309

- Difficulty date: December 7, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP LOWER PAN CORRODED BEYOND LIMITS.  REPAIR FWD CARGO COMP LOWER SECTION OF JAMB PAN IAW B717 53-20-15 REP 6.
